Answered by: Dr Ramzdhan
I have been consuming acne oral medicines from a clinic for a week and I started to get these all these symtoms and not feeling well at night. Is it normal or should I stop?
Thank you for choosing us to get an opinion regarding your health issues.
Based on your explanations, you are experiencing nausea, dizziness, stomach discomfort and URTI after using oral acne medicines from a clinic.
For your information, there are many reason that can cause nausea, dizziness and stomach discomfort, such as:
URTI (upper respiratory tract infection) is often caused by the following bacterias infections:
Certain medications also can give you the stated symptoms as the side effects. You are advised to stop consuming them if these symptoms persist and worsening. You need to seek medical advice to confirm your diagnosis and get an appropriate treatment.
I hope the above statement does help you in a way and if you need further assistance and explanations from us, you can talk to our doctor online. Thank you.